# SDR CA140702003

- Difficulty date: June 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 67,347 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: SB209L1A11483
- Condition: Defective
- Location: Hyd System
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAD A BLUE HYDRAULIC RESERVOIR SYS LOW PRESSURE INDICATION. FLIGHT CREW DECLARED "PAN PAN" FOR ARRIVAL.  ACFT LANDED WITHOUT ISSUE, AND TAXIED TO THE GATE.  BLUE SYSTEM HYD ACCUMULATOR REPLACED IAW AMM 29-12-42 PB401.
